# SDR FDEA202012243206

- Difficulty date: December 24, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193120800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SEAT TRACK CRACKED AND RIVETS SHEARED STA  Y1959, FR 20 TO FR 21.  COMPLIED WITH EA 6-5310-T0358314 PT1 FUSELAGE-MAINFRAME-MCD Y1959 SEAT TRACK CRACK BETWEEN FR 19 AND FR 20 REPAIR.  MAJOR REPAIR.
